# SDR REXA2022032200470

- Difficulty date: March 7, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 30,089 hours, 21,137 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R31707112
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD WEB CORRODED AROUND ACCESS PANEL CUTOUTS AND NUTPLATES - REMOVED ANLGES AND FITTIGNS FROM UNSERVICABLE WEB. LOCATED AND REINSTALLED SAME SERVICEABLE ANGLE AND FITTING ON SERVICEABLE WEB P/N 601R317071-12 IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, AND 51-42-21-001-001-A01.
